# SDR AALA201805149031

- Difficulty date: May 10, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N338PK
- Make and model: Boeing 737823
- Aircraft serial: 31268
- Aircraft time: 2,948 hours, 1,178 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Part number: 6910832
- Condition: Cracked
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD CABIN ENTRY DOOR WINDOW HAS A CRACK INTHE INSIDE WINDOW.    REPLACED THE FORWARD CABIN ENTRY DOOR INSIDE WINDOW PANE IAW AMM 56-31-00.
